| Model Number |
5100120450 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Codes |
No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/27/2020
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer sales representative reported that the device overheated at the user facility.There was no known patient impact, no known delay, no known medical intervention, and no known adverse consequences.
Additional Manufacturer Narrative
Follow-up report submitted to document device results.
Event or Problem Description